Papers

Submitted / Preprint

Ahmad Abdi, Gérard Cornuéjols, Dabeen Lee, Matt Superdock,
Projective geometries, simplices and clutters, arXiv:1908.10629, 2019.

Minjeong Kang, O-joung Kwon, Myounghwan Lee,
Graphs without two vertex-disjoint S-cycles, arXiv:1908.09065, 2019.

Abhishek Methuku, István Tomon,
Bipartite Turán problems for ordered graphs, arXiv:1908.03189, 2019.

Martin Balko, Dániel Gerbner, Dong Yeap Kang, Younjin Kim, and Cory Palmer,
Hypergraph based Berge hypergraphs, arXiv:1908.00092, 2019.

Ringi Kim, Sang-il Oum, and Xin Zhang,
Vertex-disjoint large induced forests in graphs, arXiv:1907.09911, 2019.

Sanjeeb Dash, Oktay Günlük, and Dabeen Lee,
Generalized Chvátal-Gomory closures for integer programs with bounds on variables, 2019.

O-joung Kwon and Sang-il Oum,
Graphs of bounded depth-2 rank-brittlenessarXiv:1906.05753, 2019.

Huy-Tung Nguyen and Sang-il Oum,
The average cut-rank of graphsarXiv:1906.02895, 2019.

Matt DeVosO-joung Kwon, and Sang-il Oum,
Branch-depth: Generalizing tree-depth of graphsarXiv:1903.11988, 2019.

Published

Accepted

Lars Jaffke, O-joung Kwon, Torstein Strømme, and Jan Arne Telle,
Mim-Width III: Graph powers and generalized distance domination problems,
Theoret. Comput. Sci., 2019.
https://doi.org/10.1016/j.tcs.2019.09.012

Ringi KimO-joung Kwon, Sang-il Oum, and Vaidy Sivaraman,
Classes of graphs with no long cycle as a vertex-minor are polynomially 𝜒-bounded,
J. Combin. Theory, Ser. B, 2019.
https://doi.org/10.1016/j.jctb.2019.06.001

Reinhard Diestel and Sang-il Oum,
Tangle-tree duality: in graphs, matroids and beyond,
Combinatorica, 2019.
https://doi.org/10.1007/s00493-019-3798-5

Dong Yeap Kang and Sang-il Oum,
Improper colouring of graphs with no odd clique minor
Combin. Probab. Comput., 28(5):740-754, September 2019.
https://doi.org/10.1017/S0963548318000548

Hojin ChoiIlkyoo ChoiJisu Jeong, and Sang-il Oum,
Online Ramsey theory for a triangle on F-free graphs,
J. Graph Theory, 92(2):152-171, October 2019.
https://doi.org/10.1002/jgt.22445

Dong Yeap Kang and Jaehoon Kim
On 1-factors with prescribed lengths in tournaments,
J. Combin. Theory Ser. B, 2019.
https://doi.org/10.1016/j.jctb.2019.06.003